MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS LAPAROSCOPIC SYSTEM; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES ALEXIS LAPAROSCOPIC SYSTEM; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8502
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: anterior resection.Event description: "it was torn." product is available for return.Additional information was received via email on 07apr2026 from [name], amk territory manager."it's unknown during what step in the procedure the malfunction occurred.It's unknown where the sheath separated/tore from.It's impossible to provide the pictures.It's unknown whether any instruments were used within the alexis during placement.It's unknown whether any instruments were used within the alexis during the procedure.It's unknown whether it particulated." intervention: ni.Patient status: there was no problem with the patient.
 
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.

Brand Name
ALEXIS LAPAROSCOPIC SYSTEM
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25035360
Report Number2027111-2026-00527
Device Sequence Number13327289
Product Code KGW
UDI-Device Identifier00607915119935
UDI-Public(01)00607915119935
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC8502
Device Catalogue Number101357101
Device Lot Number1563913
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/29/2026
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown